# SDR IPXA13M77270

- Difficulty date: February 28, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 29680
- Part serial: 302
- Condition: Inoperative
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AVIONICS FAN STARTED EMITTING AN ELECTRICAL MILD BURNING ODOR.  AFTER PULLING AVIONICS COMPT COOLING FAN C/B, ODOR WENT AWAY QUICKLY.  REPLACED NR 3 AVIONICS COMPT COOLING FAN AMM 21-26-02 IPC REF 21-26- 01-01-400.
